# SDR SWAA990325

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Rod End
- Part number: 693784111
- Condition: Out Of Position
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED WITH FLAP HANDLE IN THE UP POSITION.  NR 1 LE FLAP ANNUNCIATOR INDICATED AMBER, NOT IN THE FULL UP POSITION.  RECYCLED FLAPS FROM 1 DEG TO 0 WITH NO CHANGE.  AIRCRAFT RETURNED TO SLC.  REMOVED AND REPLACED LT O/B KRUEGER FLAP POSITION INDICATION ARM-ROD END, OPS CK GOOD PER M/M.
